Damiani, C (2019) A Markov's theorem for extended welded braids and links. Osaka Journal of Mathematics, 56 (2). pp. 255-268. ISSN 0030-6126
Abstract
Extended welded links are a generalization of Fenn, Rimányi, and Rourke's welded links. Their braided counterpart are extended welded braids, which are closely related to ribbon braids and loop braids. In this paper we prove versions of Alexander and Markov's theorems for extended welded braids and links, following Kamada's approach to the case of welded objects.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 29 Apr 2019 14:56 |
Last Modified: | 08 May 2019 14:27 |
Published Version: | https://projecteuclid.org/euclid.ojm/1554278423 |
Status: | Published |
Publisher: | Osaka University and Osaka City University, Departments of Mathematics |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:145339 |